RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 4, Pages 80–85 (Mi vmj600)  

This article is cited in 1 scientific paper (total in 1 paper)

A maximum principle for a loaded hyperbolic-parabolic equation

K. U. Khubiev

Institute of Applied Mathematics and Automation, Nalchik

Abstract: We prove the maximum principle for a loaded equation of hyperbolic-parabolic type with variable coefficients. The characteristic load term is given on the degenerate line. The obtained results generalize the maximum principle for hyperbolic-parabolic equations provided in T. D. Dzhuraev's monograph, and in the hyperbolic domain the well-known Agmon–Nirenberg–Protter principle.

Key words: maximum principle, loaded equation, equation of mixed type, hyperbolic-parabolic equation.

Full text: PDF file (172 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 21.04.2016

Citation: K. U. Khubiev, “A maximum principle for a loaded hyperbolic-parabolic equation”, Vladikavkaz. Mat. Zh., 18:4 (2016), 80–85

Citation in format AMSBIB
\Bibitem{Khu16}
\by K.~U.~Khubiev
\paper A maximum principle for a loaded hyperbolic-parabolic equation
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 4
\pages 80--85
\mathnet{http://mi.mathnet.ru/vmj600}


Linking options:
  • http://mi.mathnet.ru/eng/vmj600
  • http://mi.mathnet.ru/eng/vmj/v18/i4/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. U. Khubiev, “Zadachi so smescheniem dlya nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa s operatorom drobnoi diffuzii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 82–90  mathnet  crossref  elib
  • Владикавказский математический журнал
    Number of views:
    This page:125
    Full text:39
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020